# SDR ARWA20011205

- Difficulty date: December 11, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- Aircraft time: 71,680 hours, 29,465 cycles
- Engine: Pwa JT3D7
- Engine time: 63,413 hours, 21,071 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Engine
- Part time: 63,413 hours, 21,071 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

LOG PAGE 101856. DISCREPANCY: ON ADVANCING THROTTLE FOR TAKE OFF #4 ENGINE HUNG, CARRIED OUT ABNORMAL PROCEDURE FOR ENGINE HUNG WITH THRUST LEVER IN REVERSE ENGINE STARTED TO ACCELERATE. CANCELED REVERSE THRUST ENGINE CONTINUED TO ACCELERATE WITH THROTTLE CLOSED. ENGINE WAS SHUT DOWN. AIRCRAFT RETURNED TO THE RAMP. CORRECTIVE ACTION: PERFORMED ENGINE INSPECTION AND FOUND FCU THROTTLE LINKAGE BOLT BACKING OUT AND INTERFERING WITH THROTTLE OPERATION. REINSTALLED AND SAFETIED IAW MM 73-10-00. PERFORMED ENGINE RUN UP AND CHECKED NORMAL IAW MM 71-00. AIRCRAFT WAS RELEASE FOR FLIGHT.
